Alert archive / Colorado / High Wind Warnings in 2010

High Wind Warning 6, NWS Denver/Boulder, CO

June 16, 20109 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Jun 16, 2010, 4:02 AM MDT for 9 counties in Colorado. It took effect at Jun 17, 2010, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2010, 4:02 AM MDT (10:02 UTC)
In effect from
Jun 17, 2010, 12:00 AM MDT
Expired
Jun 17, 2010, 9:18 AM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 62 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3304 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WWUS75 KBOU 161002
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
402 AM MDT WED JUN 16 2010

COZ035-036-038-039-161815-
/O.UPG.KBOU.HW.A.0001.100617T0600Z-100617T1800Z/
/O.NEW.KBOU.HW.W.0006.100617T0600Z-100617T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
402 AM MDT WED JUN 16 2010

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEST WINDS WILL INCREASE AFTER MIDNIGHT WEDNESDAY
  NIGHT INTO THURSDAY MORNING. THE WINDS ARE THEN EXPECTED TO
  DECREASE LATER IN THE DAY THURSDAY.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 80 MPH.

* IMPACTS...THE STRONG WINDS MAY BREAK TREE LIMBS AND CAUSE POWER
  OUTAGES. TRAVEL MAY BE DIFFICULT ESPECIALLY IN LIGHT WEIGHT OR
  HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

&&

$$
5 follow-up statements
279 
WWUS75 KBOU 161724
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1124 AM MDT WED JUN 16 2010

COZ035-036-038-039-170330-
/O.CON.KBOU.HW.W.0006.100617T0600Z-100617T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
1124 AM MDT WED JUN 16 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MDT THURSDAY. 

* TIMING...WEST WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT INTO
  THURSDAY MORNING...WITH THE STRONGEST WINDS BETWEEN 3 AM MDT AND
  10 AM MDT. THE WINDS ARE THEN EXPECTED TO DECREASE THURSDAY
  AFTERNOON.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 80 MPH.

* IMPACTS...THE STRONG WINDS MAY BREAK TREE LIMBS AND CAUSE 
  POWER OUTAGES. TRAVEL MAY BE DIFFICULT ESPECIALLY IN LIGHT 
  WEIGHT OR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

&&

$$
891 
WWUS75 KBOU 170047
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
647 PM MDT WED JUN 16 2010

COZ035-036-038-039-170900-
/O.CON.KBOU.HW.W.0006.100617T0600Z-100617T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
647 PM MDT WED JUN 16 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MDT THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MDT THURSDAY. 

* TIMING...WEST WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT INTO 
  THURSDAY MORNING...WITH THE STRONGEST WINDS BETWEEN 3 AM MDT 
  AND 10 AM MDT. THE WINDS ARE THEN EXPECTED TO DECREASE 
  THURSDAY AFTERNOON. 

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 80 MPH.

* IMPACTS...THE STRONG WINDS MAY BREAK TREE LIMBS AND CAUSE 
  POWER OUTAGES. TRAVEL MAY BE DIFFICULT ESPECIALLY IN LIGHT 
  WEIGHT OR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

&&

$$
631 
WWUS75 KBOU 170839
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
239 AM MDT THU JUN 17 2010

COZ035-036-038-039-171645-
/O.CON.KBOU.HW.W.0006.000000T0000Z-100617T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
239 AM MDT THU JUN 17 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

* TIMING...WEST WINDS WILL INCREASE BECOME STRONG BY DAYBREAK THIS
  MORNING...WITH THE STRONGEST WINDS BETWEEN 5 AM MDT AND 10 AM
  MDT. THE WINDS ARE THEN EXPECTED TO DECREASE THURSDAY AFTERNOON.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 80 MPH.

* IMPACTS...THE STRONG WINDS MAY BREAK TREE LIMBS AND CAUSE 
  POWER OUTAGES. TRAVEL MAY BE DIFFICULT ESPECIALLY IN LIGHT 
  WEIGHT OR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

&&

$$
775 
WWUS75 KBOU 171316
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
716 AM MDT THU JUN 17 2010

COZ035-036-038-039-171800-
/O.CON.KBOU.HW.W.0006.000000T0000Z-100617T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
716 AM MDT THU JUN 17 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

* TIMING...WEST WINDS WILL INCREASE THIS MORNING...WITH THE
  STRONGEST WINDS EXPECTED BETWEEN NOW AND 11 AM. THE WINDS WILL
  THEN DECREASE THIS AFTERNOON.

* WINDS...WEST WINDS OF 20 TO 35 MPH WILL GUST AS HIGH AS 65 MPH
  IN WIND PRONE AREAS.

* IMPACTS...THE STRONG WINDS MAY BREAK SMALL TREE LIMBS AND CAUSE
  SCATTERED POWER OUTAGES. TRAVEL MAY BE DIFFICULT ESPECIALLY IN
  LIGHT WEIGHT OR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

&&

$$
056 
WWUS75 KBOU 171518
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
918 AM MDT THU JUN 17 2010

COZ035-036-038-039-171630-
/O.CAN.KBOU.HW.W.0006.000000T0000Z-100617T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS...
HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN...
LAKEWOOD...LONGMONT
918 AM MDT THU JUN 17 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH
WIND WARNING. 

THE THREAT OF HIGH WINDS HAS GREATLY DIMINISHED. PEAK GUSTS IN
WIND PRONE AREAS OF THE FOOTHILLS ONLY MANAGED TO REACH THE 40 TO
50 MPH RANGE EARLY THIS MORNING...AND A GENERAL WEAKENING OF THESE
STRONGER GUSTS CAN BE EXPECTED THROUGH THE REST OF THE DAY.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Jun 16, 3:31 AM MDT, 31 minutes earlier.

Area forecast discussion, Jun 16, 3:31 AM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
331 AM MDT WED JUN 16 2010

.SHORT TERM...CLOSED UPPER LEVEL LOW WILL MOVE ACROSS THE PACIFIC
NORTHWEST TODAY WITH A SOUTHWEST FLOW ALOFT OVER COLORADO. SURFACE
LOW PRESSURE OVER THE GREAT BASIN WILL MOVE NORTHEASTWARD INTO
NORTHEAST WYOMING LATE THIS AFTERNOON. THIS WILL INCREASE SOUTHERLY
WINDS OVER THE AREA. MODELS SHOWING 30 KNOT WINDS MIXING DOWN...SO
IT WILL BE A WINDY AFTERNOON. THESE SOUTHERLY WINDS WILL USHER IN
VERY WARM AND DRY AIR TODAY. HIGHS WILL BE PUSHING 90 DEGREES ACROSS
NORTHEAST COLORADO. WILL KEEP LOW POPS OVER THE NORTHEAST CORNER OF
THE STATE WHERE MOISTURE WILL HOLD ON. THERE WILL BE ENOUGH
INSTABILITY AND SHEAR THAT A STORM COULD BECOME SEVERE IN THE
AFTERNOON OVER EXTREME NORTHEAST COLORADO. MAY BE ABLE TO PRODUCE A
HIGH BASED THUNDERSTORM OVER NORTH CENTRAL COLORADO...OTHERWISE WILL
GO WITH DRY CONDITIONS OVER THE REST OF THE AREA TODAY.

THE UPPER LEVEL LOW MOVES ACROSS IDAHO AND INTO WYOMING OVERNIGHT.
WINDS ALOFT INCREASE AFTER MIDNIGHT ALONG WITH WINDS OVER THE
MOUNTAINS AND FOOTHILLS. MODELS SHOWING A STABLE LAYER JUST ABOVE
RIDGE TOP...ROUGHLY 650MB. WINDS SPEEDS JUST BENEATH THIS LAYER ARE
60 TO 70 KNOTS. MANY THINGS COMING TOGETHER FOR A HIGH WIND EVENT
ALONG THE FRONT RANGE...THE STABLE MOUNTAIN TOP LAYER...STRONG WINDS
ALOFT...STRONG PRESSURE GRADIENT...SUBSIDENCE AND A STRONG WAVE
PASSING TO OUR NORTH. WIND DIRECTION IS ROUGHLY 250-260 DEGREES.
WOULD LIKE TO SEE 270-290. WILL GO AHEAD AND UPGRADE THE HIGH WIND
WATCH TO A WARNING. WILL ALSO WORD THE STATEMENT A LITTLE STRONGER
THAN IT IS NOW AND MENTION GUSTS TO 80 MPH. TIME FRAME FOR THE
STRONG WINDS WILL BE 10-16Z THURSDAY.

.LONG TERM...NOT MANY CHANGES TO MAKE IN THE LONG TERM. A STRONG
SOUTHWESTERLY DOWNSLOPE FLOW WILL BE OVER THE REGION ON THURSDAY AS
A SYSTEM PASSES TO THE NORTH OF COLORADO.  STG SUBSIDENCE WILL BE IN
PLACE ESPECIALLY AROUND 700 MB THURSDAY MORNING.  SPATIAL
CROSS-SECTIONS INDICATE THE STRONGEST WINDS WILL OCCUR AROUND 700
MB...SO STRONGEST WINDS WINDS WOULD BE IN THE MTNS AND HIGHER
FOOTHILL AREAS THURSDAY MORNING.  BY THURSDAY AFTN...STRONGEST WINDS
WILL DECREASE...BUT OVERALL BREEZY TO WINDY CONDITIONS WILL SPREAD
OVER THE ENTIRE CWFA.  STILL LOOKS TOO DRY FOR ANY DEEP CONVECTION
FOR THURSDAY.  RIDGING AND CONTINUED DRY CONDITIONS CAN BE EXPECTED
FOR FRIDAY AND SATURDAY AS WELL.  WL KEEP THE REMAINDER OF THE GRIDS
AS IS.  THE MDLS BRING ANOTHER TROF INTO THE PACIFIC NORTHWEST WITH
A RIDGE PARKED OVER THE SERN U.S.  SOUTHWESTERLY FLOW ALOFT
CONTINUES OVER CO BUT SOME SUBTROPICAL MSTR APPEARS TO MIGRATE UP
THE WEST SIDE OF THE RIDGE.  BEST CHC OF TSTMS SUNDAY THROUGH
TUESDAY WILL BE OVER THE NERN PLAINS...THE MTNS STILL LOOK PRETTY
DRY.
&&

.AVIATION...AN AREA OF LOW CLOUDS HAS FORMED THIS MORNING ABOUT 50
MILES SOUTHEAST OF KDEN. THESE CLOUDS WILL SPREAD NORTH AND WEST BUT
ARE EXPECTED TO STAY EAST OF KDEN. IF THEY WERE TO MOVE OVER KDEN
CEILINGS WOULD FALL TO ABOUT 1000 FEET. DRY SOUTHERLY WINDS WILL
DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON WITH
GUSTS TO 35 KNOTS POSSIBLE. THE WINDS WILL SUBSIDE THIS EVENING.
STRONG WESTERLY MAY DEVELOP ALONG THE FOOTHILLS EARLY THURSDAY
MORNING...MAINLY NEAR KBJC.

&&

.HYDROLOGY...HIGH FLOWS ARE WORKING THEIR WAY DOWN THE CACHE LA
POUDRE AND SOUTH PLATTE RIVERS FROM GREELEY EASTWARD. FLOODING
CONTINUES ALONG THESE RIVERS IN WELD COUNTY. OVERBANK FLOWS AND LOW
LAND FLOODING WILL CONTINUE ON THE SOUTH PLATTE RIVER FROM WELDONA
TO STERLING INTO THURSDAY. MOST RIVERS AND CREEKS ALONG THE NORTHERN
FRONT RANGE CONTINUE TO RECEDE. HOWEVER...SOUTH BOULDER CREEK NEAR
ELDORADO SPRINGS REMAINS HIGH.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
   ...HIGH WIND WARNING FRONT RANGE FOOTHILLS AND NORTHERN PORTIONS
      OF THE URBAN CORRIDOR LATE TONIGHT AND THURSDAY MORNING...ZONES
      35..36..38..AND 39.
   ...FLOOD WARNING FOR WEST CENTRAL WELD COUNTY UNTIL 115 PM MDT
      WEDNESDAY...
   ...FLOOD ADVISORIES FOR THE SOUTH PLATTE RIVER IN MORGAN...LOGAN
      AND WASHINGTON COUNTIES...AND SOUTH BOULDER CREEK IN BOULDER
      COUNTY.

MEIER/COOPER
Hazardous weather outlook, Jun 15, 10:31 AM MDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1031 AM MDT TUE JUN 15 2010

COZ030>051-161200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1031 AM MDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY WITH DRY AND WARMER
CONDITIONS EXPECTED. HIGHS WILL WARM INTO THE UPPER 70S AND LOWER
80S ACROSS LOWER ELEVATIONS. THE AIRMASS WILL BE TOO STABLE FOR
THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDY CONDITIONS WILL DEVELOP ALONG THE FRONT RANGE LATE WEDNESDAY
NIGHT INTO THURSDAY MORNING.  STRONG WESTERLY WINDS MAY GUST UP TO
60 MPH OR MORE AND HAVE POTENTIAL TO BREAK TREE LIMBS.  A STRONG
STORM SYSTEM PASSING TO OUR NORTH WILL BRING THE STRONG AND GUSTY
WINDS.

OTHERWISE IT WILL BE WARMER AND DRIER THROUGH MOST OF THE PERIOD.
SLIGHTLY COOLER TEMPERATURES AND A BETTER CHANCE OF THUNDERSTORMS
WILL ENTER THE PICTURE BY LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

ENTREKIN/BARJENBRUCH

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:21 PM MDTSevere Thunderstorm WarningBOUWeld24 min

Nearby

High Wind Warnings in Colorado, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.